RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2013, Volume 6, Issue 2, Pages 26–37 (Mi iigum13)  

This article is cited in 2 scientific papers (total in 2 papers)

Semifield planes of even order that admit the baer involution

O. V. Kravtsova

Institute of Mathematics and Computer Science, Siberian Federal University, 79, Svobodny, Krasnoyarsk, 660041

Abstract: The author extend an approach to construct and classify the semifield projective planes using the linear space and spread set. The spread set matrix representation for any semifield plane of even order that admits the baer involution is constructed.

Keywords: semifield plane; spread set; baer involution; isomorphism; collineation group.

Full text: PDF file (269 kB)
References: PDF file   HTML file
UDC: 519.145

Citation: O. V. Kravtsova, “Semifield planes of even order that admit the baer involution”, The Bulletin of Irkutsk State University. Series Mathematics, 6:2 (2013), 26–37

Citation in format AMSBIB
\Bibitem{Kra13}
\by O.~V.~Kravtsova
\paper Semifield planes of even order that admit the baer involution
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2013
\vol 6
\issue 2
\pages 26--37
\mathnet{http://mi.mathnet.ru/iigum13}


Linking options:
  • http://mi.mathnet.ru/eng/iigum13
  • http://mi.mathnet.ru/eng/iigum/v6/i2/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Kravtsova, T. V. Moiseenkova, “Polupolevye ploskosti ranga 2, dopuskayuschie gruppu $S_3$”, Tr. IMM UrO RAN, 25, no. 4, 2019, 118–128  mathnet  crossref  elib
    2. O. V. Kravtsova, “Elementary abelian $2$-subgroups in an autotopism group of a semifield projective plane”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 32 (2020), 49–63  mathnet  crossref
  • Number of views:
    This page:116
    Full text:79
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021